# SDR SIMA20121214006

- Difficulty date: December 14, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 21,043 hours, 18,145 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3205 THE CREW REPORTED THE CAPTAIN'S FLASHLIGHT DOES NOT STAY TIGHTLY IN RECHARGING RECEPTICLE.  DEFERRED PER MEL 25-53 AUTH 120668-C FOR CAPTAIN’S FLASHLIGHT/HOLDER.  SECURED FLASHLIGHT.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
